# SDR C2XA03TY077

- Difficulty date: May 30, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 7,438 hours, 5,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522178005
- Part serial: NA
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C CHECK CORROSION WAS FOUND ON THE SERVICE DOOR SILL, JUST BELOW THE SILL PLATE.  MAINT CLEANED CORROSION, FILLED AREA WITH EPOXY RESIN, FABRICATED, ALODINED, PAINTED AND INSTALL REPAIR DOUBLER IAW 135/145 SRM 51-40-02, 51-10-02, CPM 51-21-05-06- AND GST 1927/O2A.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
